# SDR QXEA200600393

- Difficulty date: January 17, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE CENTER NUT PLATE FOR THIS OUTBOARD EDGE OF THE MAIN CABIN DOOR ENTRY FLOOR IS RUSTY.  REPAIRED IAW DASH8-200 CPM, CHAPTER 4, PARAGRAPH 9 AND CPM CHAPTER 5, PARAGRAPH 2C.
